×

zbMATH — the first resource for mathematics

La solution des conjectures de Calderon. (French) Zbl 0518.42024

MSC:
42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
42A50 Conjugate functions, conjugate series, singular integrals
Citations:
Zbl 0497.42012
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Calderón, A.P, Commutators of singular integral operators, (), 1092-1099 · Zbl 0151.16901
[2] Calderón, A.P, Cauchy integrals on Lipschitz curves and related operators, (), 1324-1327 · Zbl 0373.44003
[3] Calderón, A.P, Commutators, singulars integrals on Lipschitz curves and applications, (), 84-96
[4] Coifman, R.R; Meyer, Y, Au delà des opérateurs pseudo-différentiels, () · Zbl 0483.35082
[5] Coifman, R.R; McIntosh, A; Meyer, Y, L’intégrale de Cauchy définit un opérateur borné sur L2 pour LES courbes lipschitziennes, Ann. of math., 116, 361-387, (1982) · Zbl 0497.42012
[6] {\scG. David}, Thèse, Bât., 425, Univ. Paris-Sud. 91405-ORSAY. c/o Mme Dumas.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.